MathSciNet Relay Station
MathSciNet bibliographic data
MR1305983 (95m:53046) 53C20
Hebda, James J. Metric structure of cut loci in surfaces and Ambrose's problem. J. Differential Geom. 40 (1994), no. 3, 621–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement